Best Pharmacy in WNC: Use code BESTOFWNC15 at Checkout for 15% Off

GoodSense® Diphenhydramine Allergy Relief Tablets
GoodSense® Diphenhydramine Allergy Relief Tablets

GoodSense® Diphenhydramine Allergy Relief Tablets

Regular price
$3.06
Sale price
$3.06
Unit price
per 
Shipping calculated at checkout.

From the manufacturer's website:

Compare to the active ingredient in Benadryl® Allergy Ultratab®. The active ingredient in GoodSense® Allergy Relief is diphenhydramine hydrochloride 25 mg, an antihistamine. GoodSense® Allergy Relief provides relief from sneezing, itchy and watery eyes, runny nose, and itchy throat. GoodSense® Allergy Relief temporarily relieves symptoms due to hay fever or other upper respiratory allergies and the common cold. This product is an easy-to-swallow tablet, and is gluten free.

An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. Even foods like peanut butter, fish, and milk can cause an allergic reaction to people with sensitivities to them. A substance that triggers an allergy is called an allergen. People can have different reactions to allergens, even when they are allergic to the same things. For example, an allergen that causes eye inflammation in one person may cause upset stomach in another.

*These statements have not been evaluated by the Food and Drug Administration. These products are not intended to diagnose, treat, cure or prevent any disease.

Warning: Do not use to make a child sleepy or with any other product containing diphenhydramine, even one used on skin. Ask a doctor or pharmacist before use if you are taking sedatives or tranquilizers. If pregnant or breast feeding, ask a health professional before use. Keep out of reach of children. 


Ingredients (Active): 

  • Diphenhydramine HCI 25 mg, an antihistamine.

Other ingredients (Inactive): carnauba wax, crospovidone, D&C red no. 27 aluminum lake, dibasic calcium phosphate dihydrate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, pregelatinized starch, stearic acid, titanium dioxide.

Recommended Use: Take every 4 to 6 hours, or as directed by a doctor. Do not take more than 6 doses in 24 hours.

  • Adults and children 12 years and over: 1 to 2 tablets.
  • Children 6 to under 12 years: 1 tablet.
  • Children under 6 years: do not use.
Language
English
Open drop down